# SDR 2000ZZZX726

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600FL
- Make and model: Beech C90A
- Aircraft serial: LJ1540
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 1099500001
- Condition: Cracked
- Location: Exhaust
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST STACK.  THREE OTHER M OR D REPORTS SUBMITTED FOR SAME PROBLEM.  A RAYTHEON REP HAS BEEN CONTACTED AND A FUTURE SERVICE BULLETIN IS PENDING RELEASE.
